# SDR MTNA20220902001

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR72
- Aircraft serial: 253
- Aircraft time: 37,299 hours, 34,991 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Handle
- Condition: Warning Message
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIRE WARNING WAS TRIGGERED MOMENTARILY AND EXTINGUISHED ON TOUCHDOWN. REPLACED #1 ENGINE FIRE HANDLE. PERFORMED SUCCEESSFUL ENGINE RUNS AND OPS CHECK.
